# SDR HEEA955402

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FACEPLATE. REPLACED FACEPLATE.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  INSTALLED HEATSINK BEHIND TRANSISTOR Q415 AS PER KING SERVICE BULLETIN KT76A-6.  REPLACED DETERIORATED RESISTOR R477.  FOUND UNIT TO HAVE WEAK POWER OUT.  REPLACED CAVITYOSCILLATOR V101.  REPAIRED.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
